# SDR UPS05845389

- Difficulty date: September 11, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO READ PRESSURE ON EMERGENCY SLIDE ON ENTRY DOOR, NEED TO BE REPACKED.  REMOVED AND REPLACED COVER.
